Each 5 ml contains Diphenhydramine Hydrochloride 12.5 mg and Ammonium Chloride 130 mg, in a reddish brown syrupy liquid, with a mixture of raspberry, cherry and butterscotch flavour and odour.
For the relief of cough and nasal congestion due to the common cold or to allergy.
Adults: 5 ml to 10 ml; Children: 2.5 ml to 5 ml. Dose may be repeated every 3 hours.
90 ml plastic bottle.